Couldn't find what you looking for?

TRY OUR SEARCH!

i was on birth control for about 8 years i stopped taking it a year ago and everything was fine. my face never really had breakouts. and if i did get a small pimple it was only on my chin. my face only broke out about every 3 months withg just that one pimple. about 2 months ago, my chin and around my mouth started to break out. its very frusturating caus i always have clear skin. this happen to anyone else??

Loading...

One of the welcome side effects of the birth control pill is less acne so it's no surprise that you're now getting more pimples after having stopped the pill.

Go see a dermatologist. They can prescribe you some topical creams and maybe even oral antibiotics if your acne is bad enough.

You can try taking care of it yourself with over the counter products.

Try this routine.

1. wash in the morning with a face wash that has salicylic acid

2. wash at night with a gentle face wash like cetaphil

3. put on a 2-2.5% benzoyl peroxide cream at night

4. wear spf 15 moisturizer during the day
Reply

Loading...